# SDR YENA2023012300073

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 15,654 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Door Slide
- Part time: 17,715 hours, 4,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#369, BOS-FLL. 'DURING REMOVAL AND REPLACEMENT OF EMERGENCY BATT'S PER T/C A321-33-51-00-710-003 13WL EPSU FAULTING INTERIOR & EXTERIOR LTS; REMOVED AND REPLACED ESCAPE SLIDE RAFT L4 DOOR IAW AMM 25-62-44. THE OPS CHECK IS GOOD. NO MESSAGE OR FAULT NOTED AT THIS TIME.  A/C OK TO CONT TO SERVICE.'
